

Radkuf DS Oral Suspension Orange
Salt Composition
Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (50mg/5ml) + Phenylephrine (5mg/5ml) + Sodium Citrate (60mg/5ml) + Menthol (1mg/5ml)
Key Information
Short Description
Radkuf DS Oral Suspension Orange is used to treat common cold and cough associated with fever in children, providing relief from pain and fever, and helping to treat symptoms like runny nose, stuffy nose, and sneezing.
Dosage Form
Oral Suspension
Introduction
Radkuf DS Oral Suspension Orange is used in the treatment of common cold and cough associated with fever in children. It provides relief from pain and fever and helps treat cough and common cold symptoms like runny nose, stuffy nose, and sneezing.
Directions for Use
Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Radkuf DS Oral Suspension Orange may be taken with or without food, but it is better to take it at a fixed time.
Safety Information
Side Effects
No common side effects listed.
Alcohol Warning
Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
Breastfeeding Warning
Inform your doctor if you are breastfeeding.
Pregnancy Warning
Inform your doctor if you are pregnant or planning to conceive.
How it works
Chlorpheniramine Maleate is an antiallergic which relieves allergy symptoms like runny nose, watery eyes, and sneezing. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that cause pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Sodium Citrate is a mucolytic which thins and loosens mucus (phlegm) making it easier to cough out. Menthol is an organic compound which produces a sensation of coolness and relieves minor throat irritation.
Quick Tips
Radkuf DS Oral Suspension Orange helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever. It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you. Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness. Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first. Inform your doctor if you are pregnant, planning to conceive, or breastfeeding.
Related Medicines

Sinarest Plus Suspension

Histroy Plus Oral Suspension

Vercold-P DS Oral Suspension

Rynkold-DS Oral Suspension

Mucosnee-DS Oral Suspension Orange

Kaprest-Plus Oral Suspension Strawberry

Ravocold Oral Suspension

Nozy-DS Oral Suspension

Allerwar Cold DS Oral Suspension Strawberry
